# SDR DALA2016073105661

- Difficulty date: July 30, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 984-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED REPAIR DOUBLERS ON LT CUSP WEB BETWEEN BS 984 - 1003, AND BS 1003 - 1022, X 54 - 60.  REPAIR REPLACED IAW SRM 53-05 FIG. 131A-4, 131A-6, 51-10-3 PAR. 14,21,38, 51-30-2 AND 51-30-5.
